Retin-A Hair Loss?

Can Retin-A cause hair loss? I ask because I have woken many mornings to find an eyelash/eye brow on my face whilst using Retin-A.

Doctor Answers (3)

No Retin-A will not cause hair loss.

+1

No Retin-A will not cause hair loss. We all lose periodic eyelashes as part of the normal hair growth cycle. 


New York Dermatologic Surgeon
3.5 out of 5 stars 4 reviews

Retin A and Hair Loss

+1

Hair loss (alopecia) is not an expected side effect of a topical retinoid like Retin A.  Alopecia should be evaluated by a board certified dermatologist to diagnose the underlying cause and determine the appropriate treatment.

Anthony Perri, MD
Houston Dermatologist

Retin-A and hair loss

+1

I've never heard of Retin-A in regards to hair loss.  You should consult with your Dermatologist regarding this issue.

Robert E. Zaworski, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 24 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.